MathSciNet Relay Station
MathSciNet bibliographic data
MR1257102 (95e:53058) 53C21 (35J60 53A30 58G30)
Ding, Wei Yue; Liu, Jia Quan A note on the problem of prescribing Gaussian curvature on surfaces. Trans. Amer. Math. Soc. 347 (1995), no. 3, 1059–1066.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement